# SDR CALA2015010692907

- Difficulty date: December 31, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 64,599 hours, 7,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2013-26-12 V FIN TO FUSE RUB STRIP LT STATION 2350 TO 2360 SKIN AREA FOUND 1 EA DOUBLER. DOUBLER REPLACEMENT CARRIED OUT IAW ECRA 5330-04978 REV A.  THIS REPAIR REQUIRES TO ACCOMPLISH INSPECTION OUTLINED IN PART 2 OF ECRA 5330-04978 REV A AT A THRESHOLD OF 13355 PTC & EVERY 6000 CYCLES THEREAFTER.
